# SDR LR7A2011041900183

- Difficulty date: April 11, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 34,834 hours, 14,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 3704996
- Condition: Corroded
- Location: Bs 517-597
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CK, FOUND RT CHINE CAP AT FLOOR END FITTING ATTACHMENT EXFOLIATION CORROSION AT FS 577 WL 140 TO WL 145, RBL 61.  REPAIR ACCOMPLISHED BY REPLACING CAP IAW SMP583 CHAPTER 51-60 & 51-70.
